Test Bank
The Master Pharmacology Breakdown Guide
Original · Latest version
2026 edition
Most recent original material · Latest 2026 edition
The Master Pharmacology Breakdown Guide
Explore The Master Pharmacology Breakdown Guide, a completed original study PDF with its own purchase and secure delivery.
$19
Write the exact name in full of the material you're looking for.
Others requested this
Free preview · Original latest version
Sample questions from The Master Pharmacology Breakdown Guide
This material has 20 questions with answers and rationales. Here are the first 5.
1.A client using an opioid PCA is difficult to arouse and has shallow respirations at 6/min. Oxygen saturation is 96% while receiving supplemental oxygen. Which action is the nurse's priority?
- A.Document adequate oxygenation and reassess in 30 minutes.
- B.Stop opioid delivery, summon assistance, and support ventilation while preparing naloxone under protocol.
- C.Ask a family member to press the PCA button less often.
- D.Administer an antiemetic before reassessing sedation.
Rationale: B is correct because severe sedation with inadequate breathing threatens life despite an apparently acceptable oxygen saturation. A delays treatment and confuses oxygenation with ventilation. C is unsafe because family members should not routinely activate PCA doses. D does not address respiratory depression and may add sedation.
2.A child weighs 18 kg. An antibiotic is prescribed at 30 mg/kg/day in three equal doses. The suspension contains 125 mg per 5 mL. How many mL should the nurse administer per dose?
- A.2.4 mL
- B.7.2 mL
- C.14.4 mL
- D.21.6 mL
Rationale: B is correct. The daily dose is 18 x 30 = 540 mg; each dose is 540/3 = 180 mg. The volume is 180 x 5/125 = 7.2 mL. A divides the correct dose again, C doubles it, and D gives the entire daily volume at one administration.
3.A client receiving digoxin and furosemide reports nausea and sees yellow halos. The pulse is 46/min and potassium is 2.8 mEq/L. Which action is most appropriate?
- A.Administer digoxin because the symptoms indicate worsening heart failure.
- B.Give the medication with food and recheck potassium tomorrow.
- C.Withhold digoxin, assess rhythm and perfusion, and notify the responsible clinician promptly.
- D.Encourage a potassium-rich snack and continue all scheduled medications.
Rationale: C is correct because the findings suggest digoxin toxicity with substantial dysrhythmia risk. A may worsen toxicity. B delays evaluation of symptomatic bradycardia and severe hypokalemia. D is insufficient for the immediate risk and does not justify administering more digoxin.
4.A client newly prescribed warfarin says, 'I will stop eating spinach and broccoli.' Which response best supports safe therapy?
- A.Maintain a reasonably consistent vitamin K intake and attend scheduled INR testing.
- B.Avoid all foods containing vitamin K permanently.
- C.Take an extra warfarin tablet whenever you eat green vegetables.
- D.Replace INR testing with a daily pulse check.
Answer and rationale are in the full material.
5.On day 7 of a heparin infusion, a client's platelet count falls from 280,000/mcL to 125,000/mcL, and the client reports new calf pain. What should the nurse do?
- A.Continue heparin because the platelet count is above 100,000/mcL.
- B.Administer aspirin to prevent additional platelet consumption.
- C.Reduce the infusion without notifying the prescriber.
- D.Stop heparin according to emergency procedures and promptly report suspected HIT.
Answer and rationale are in the full material.
+15 more questions with answers and rationales
Create a free account to save this material and start studying. Pro members get full access to every test bank.
Sign up freeLook inside
Create a free account
Save this guide, track progress and find your purchases in your dashboard.
Already have an account? Sign in
Released October 19, 2026 · Independent original practice and study material.